# SDR AALA202102189023

- Difficulty date: February 15, 2021
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N343PN
- Make and model: Boeing 737823
- Aircraft serial: 31270
- Aircraft time: 9,771 hours, 4,098 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 02510005
- Condition: Blown
- Location: Exterior Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R4 DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE.  REPLACED FUSE WITH NEW AT POWER SUPPLY M1671 IAW AMM 33-51-06, OPS CHECK GOOD.
